On Group of Class Preserving Automorphisms

Tao XU, Xiao Min DONG, He Guo LIU

PDF(341 KB)
Acta Mathematica Sinica, Chinese Series ›› 2021, Vol. 64 ›› Issue (6) : 1055-1060. DOI: 10.12386/A20210088

On Group of Class Preserving Automorphisms

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. {{journal.qiKanMingCheng_EN}}. 2021, 64(6): 1055-1060 https://doi.org/10.12386/A20210088

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(341 KB)

Accesses

Citation

Detail

Sections
Recommended

/